# SDR CA140910003

- Difficulty date: September 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 33,330 hours
- Engine: Pwa PW123
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Angle
- Part number: 85712414101
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) "DURING TROUBLESHOOTING OF SEEPING FUEL LEAK ON LT WING INBD NACELLE AREA, THE WING TO NACELLE, UPPER INBD DRAG ANGLE, PN: 85712414 FOUND TO HAVE MULTIPLE CRACKS BETWEEN FASTENERS, TOTALLING 18 CRACKS OUT OF TOTAL 22 FASTENERS.  ALSO, REPAIR TO DRAG ANGLE, PN: 85712414 AT YW: 139.20 WAS PREVIOUSLY CARRIED OUT REF GENERIC RD 8-57-1094 WITH CRACKING THROUGHOUT.  CRACKING CONFIRMED BY NDT-EDDY CURRENT, INSPECTION, AND PART REPLACEMENT TO BE CARRIED OUT, IAW SRM".
